# SDR K11A2018071740001

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 39,302 hours, 21,346 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 9D8011035
- Part serial: 27779
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S ALTIMETER INOP SHORTLY AFTER TAKEOFF, THE POINTER DROPPED TO THE 6 O'CLOCK POSITION, THE SCREEN WENT BLANK AND THE BACKLIGHT STOPPED WORKING.  CONSIDERING THE LOW WEATHER/FORECAST AT DESTINATION PILOT ELECTED TO RETURN TO KLRD.
